# SDR AALA201807029001

- Difficulty date: June 28, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N185AN
- Make and model: Boeing 757223
- Aircraft serial: 32379
- Aircraft time: 60,010 hours, 14,944 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 332150016
- Part serial: 8177
- Condition: Faulty
- Location: Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

EICAS MESSAGE FOR THE  SPOILERS AND SPOILERS LIGHT IS ILLUMINATED. THE AIRCRAFT DUMPED FUEL AND RETURNED TO DEPARTURE.  TROUBLESHOT THE SYSTEM AND FOUND THE NR 9 SPOILER PCA HAS OPEN RESISTANCE.  REPLACED SPOILER PCA IAW AMM 27-61-02.  OPS AND LEAK CHECKED NORMAL.  THE AIRCRAFT WAS GROUNDED.
